# SDR FDEA201503050661

- Difficulty date: March 5, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 57,105 hours, 20,084 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57110340207
- Condition: Cracked
- Location: Frm 40
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CTR WING JOINT AT FRAME 40 UPPER HOLE FOUND CRACKED SIGNAL.  COMPLIED WITH EA 6-5710-T0316203 PT 1.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 126.
